Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On roughly transitive amenable graphs and harmonic Dirichlet functions


Authors: Gábor Elek and Gábor Tardos
Journal: Proc. Amer. Math. Soc. 128 (2000), 2479-2485
MSC (1991): Primary 58G05
DOI: https://doi.org/10.1090/S0002-9939-00-05288-6
Published electronically: February 25, 2000
MathSciNet review: 1657731
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract:

We introduce the notion of rough transitivity and prove that there exist no non-constant harmonic Dirichlet functions on amenable roughly transitive graphs.


References [Enhancements On Off] (What's this?)

  • 1. I. BENJAMINI, R. LYONS, Y. PERES, and O. SCHRAMM, Uniform spanning forests, preprint, 1998.
  • 2. J. CHEEGER and M. GROMOV, $L^2$-cohomology and group cohomology, Topology 25 (1986), 189-215. MR 87i:58161
  • 3. G. ELEK, On the Cayley graph of an amenable group, Acta Mathematica Hungarica 74 (1997), no. 3, 229-234. MR 98d:46078
  • 4. A. MALCEV, On a class of homogeneous spaces, AMS Translations 39 (1951). MR 12:589e
  • 5. G. MEDOLLA and P. M. SOARDI, Extension of Foster's averaging formula to infinite networks with moderate growth, Math. Z. 219 (1995), 171-185. MR 96g:94031
  • 6. P. PANSU, Métriques de Carnot-Carathéodory et quasiisométries des espaces symétriques de rang un, Annals of Math. 129 (1989), 1-60. MR 90e:53058
  • 7. W. PASCHKE, An invariant for finitely presented $CG$-modules, Math. Ann. 301 (1995), no. 2, 325-337. MR 96k:20009
  • 8. J. SCHEUNEMAN, Two-Step Nilpotent Lie Algebras, Journal of Algebra 7 October (1967), 152-159. MR 36:225
  • 9. P. M. SOARDI, Rough isometries and Dirichlet finite harmonic functions on graphs, Proc. of the AMS 119 (1993) , 1239-1248. MR 94a:31004
  • 10. P. M. SOARDI, Potential theory of infinite networks, Lecture notes in Mathematics 1590 (1994). MR 96i:31005
  • 11. V.I. TROFIMOV, Graphs with polynomial growth, Math. Sbornik 51 (1985). MR 85m:05041

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58G05

Retrieve articles in all journals with MSC (1991): 58G05


Additional Information

Gábor Elek
Affiliation: Rényi Institute of the Hungarian Academy of Sciences, P. O. Box 127, H-1364 Budapest, Hungary
Email: elek@math-inst.hu

Gábor Tardos
Affiliation: Rényi Institute of the Hungarian Academy of Sciences, P. O. Box 127, H-1364 Budapest, Hungary
Email: tardos@math-inst.hu

DOI: https://doi.org/10.1090/S0002-9939-00-05288-6
Keywords: Amenable graphs, harmonic functions
Received by editor(s): July 6, 1998
Received by editor(s) in revised form: September 8, 1998
Published electronically: February 25, 2000
Additional Notes: The first author was supported by OTKA grant T25004 and the Bolyai Fellowship.
The second author was supported by OTKA grants F014919, T029255 and AKP grant 97-56.
Communicated by: Józef Dodziuk
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society